# SDR SIMA201111601

- Difficulty date: April 23, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N712AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145247
- Aircraft time: 24,853 hours, 21,919 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Antenna
- Part number: 1621BMOD1
- Part serial: 15561
- Condition: Damaged
- Location: Vhf
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 2895 CREW REPORTED ACFT EXPOSED TO SEVERE AND EXTREME TURBULENCE, LIGHTNING STRIKES & STRONG VIBRATIONS THROUGH COCKPIT FLOOR & CABIN ROW 2.  CREW LOST ACARS & RADIOS.  RETURNED BUT COULD NOT LAND DUE TO WINDSHEAR, MICRO BURSTS & DIVERTED TO DAL.  ACFT LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  LOWER BEACON LIGHT HAS BURN MARKS ON RT AFT HARDWARE RAR SERVICEABLE SCREWS IAW AMM 20-10-01.  NR 1 UPPER COMM ANTENNA DAMAGED R & R NR 1 UPPER COMM ANTENNA IAW AMM 23-12-04.  PERFORMED OP CHECK OF NR 1 COMM IAW AMM 23-12-00, OPS CHECKED GOOD.  LOADED BOTH FMS NAV DATABASES IAW W/C 34-800-00.  ACFT RETURNED TO SERVICE.
